# SDR CA990311044

- Difficulty date: February 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: 280040102
- Condition: Failed
- Location: Altimeter
- Part time: 670 hours
- Component: Meggitt
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED THE DIGITAL DISPLAY OF RIGHT ALTIMETER WENT BLANK DISPLAYING THE FAILED FLAG.   MAINTENANCE REPLACED THE UNIT WITH ANOTHER UNIT. THIS IS THE ELEVENTH UNIT REPLACED IN LESS THAN 6 MONTHS.  MANUFACTURED BY MEGGITT ELECTRONICS.
